American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46B45) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Volker Runde. $\mathcal {B}(\ell ^p)$ is never amenable. J. Amer. Math. Soc. 23 (2010) 1175-1185. MR 2669711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ronald DeVore and Guergana Petrova. The averaging lemma. J. Amer. Math. Soc. 14 (2001) 279-296. MR 1815213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Stevo Todorcevic. Compact subsets of the first Baire class. J. Amer. Math. Soc. 12 (1999) 1179-1212. MR 1685782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] E. Odell and Th. Schlumprecht. Asymptotic properties of Banach spaces under renormings . J. Amer. Math. Soc. 11 (1998) 175-188. MR 1469118.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia